# SDR DALA2020081902825

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 10,126 hours, 5,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:37A, 37B AND 37C. CORRECTIVE ACTION: SECURED. OK FOR SERVICE
